Excedrin Extra Strength uses an effective three-ingredient formula that helps relieve headache symptoms. Excedrin combines the power of acetaminophen, aspirin, and caffeine for over-the-counter headache relief that may start in 15 minutes.
Excedrin Extra Strength Headache Relief uses caffeine as an analgesic enhancer, improving its effectiveness and quickly relieving minor aches and headache pain.
Features and Benefits
- Caffeine Helps Enhance Analgesic Effectiveness
- Powerful Ingredients Provide Fast-Acting Relief
- Extra Strength Formula Is Tough on Headaches
Specifications
- Manufacturer: Haleon Group
- User: Ages 12 and Up
- Active Ingredients: Acetaminophen (250 mg), Aspirin (250 mg), Caffeine (65 mg)
- Storage Requirements: 68 to 77°
- Application: Headache Relief








